Post # 17
Glad you decided on that, since I had a not-great experience with a diet pill too. It really messed up my stomach and made me pretty addicted to caffeine. The minute I stopped it, I put the weight back on and then some.
It is ABSOLUTELY possible to cook diet meals on a budget though! I’ve been a student since…well…forever, and I lost 51 pounds before my wedding just counting calories. I know people say “a calorie isn’t a calorie” but it super worked for me. I wish I could have dieted in addition to eating all organic/fresh food, but I did the best with what I could.
By The Way, I think almost all research shows losing weight is 80-90% diet. So don’t beat yourself up about not being able to exercise. It’s OBVIOUSLY healthy to do so, and I felt so much better when I did, but if your goal is to lose weight, balance and portion control. You’ll be angry and hungry for a week, and then you will get used to it. It’s just SO much better than diet pills!
Post # 18
Hello. I have been and am presently taking Zantrex 3… I started Sept 2014 I weighed 192 after 4 kids i am 5’5… I have not personally experianced any of the side effects listed above but i also am a coffee drinker like a 3 pot a day mom… I exersices moderatly like crunches ext.. Off side of chaseing 4 kids all day… I eat as much as i can brcause i am always up down up down during meals i probaly only eat about 1200 to 1500 cal maybe some days less.. But it is now june 1st 2015 and i am down to 160… Now i will warn you when i was in the beging working out 5 days a week i lost alot of weight to the point my skin under my arms sagged a bit and in between my thighs so i had to slow down…
Post # 18
Zantrex 3 and Hydroxycut messed me up big time. I never felt the same after constantly taking them. At first they had me believing there was something else terribly wrong with me which also caused me to go in to major anxiety and depression of not knowing for sure of what it might be, and the possibility of it being things that I would never want it to be. Zantrex 3 made me feel sick, caused stomach pains, made me jittery, and made it harder for me to breathe. Also while taking those pill I notice they have some how messed with my immune system because I have never felt like this until I started taking those pills. At first things seemed okay but then going along the middle things got worse for me and I was trapped in my own little haze of hell. Most of the time I felt terrible and like a ghost looking outside from a box. Now I feel a bit better but it still kind of feels the same. Hopefully I will get myself back.